# SDR ASAA2013021793941

- Difficulty date: February 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 45,795 hours, 20,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS FOR LT AND RT OVERWING EXIT SIGNS FAIL DEEP CYCLE CHECK.  REMOVED, REPLACED, AND TESTED BATTERY PACK M1668 AND M1669 IAW MM 33-51-06-960-805.  OPS NORMAL.
